Slant Submanifolds of Quaternion Kaehler Manifolds
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 123-135
Printed March 1, 2007
Bayram Sahin
Inonu University
Abstract : This paper has two objectives. The first objective is to study slant submanifolds of quaternion Kaehler manifolds. We give characterization theorems and examples of slant submanifolds. For the second objective, we introduce the notion of semi-slant submanifolds which are different from the definition of N. Papaghiuc \cite{Papa}. We obtain characterization theorems, examples of semi-slant submanifolds and investigate the geometry of leaves of distributions which are involved in the definition of semi-slant submanifolds.
Keywords : slant submanifold, semi-slant submanifold, {\bf $QR$}-submanifold, quaternion Kaehler manifold
MSC numbers : 53C15, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd